She tried to decipher the prescription writing but failed to do so and ended up applying an erect!le dysfunction cream to her eye; did not understand the doctor’s prescription writing. Health specialists are known to have non-readable writings, which seem to have evolved from ancient Egypt and need a cryptologist to be deciphered.
Unfortunately, this fact can bring serious consequences to patients, especially those that do not understand the specifications of medicine but take any product to alleviate their ills, although this can bring serious consequences.
Such is the case that occurred in Glasgow, Scotland, where a woman suffered a burn after applying the cream for erect!le dysfunction trying to eradicate her dry eye problem.
The patient went to a pharmacy with the prescription paper and neither she nor the staff could decipher what the content in the letter explained. For this reason, instead of giving her the Vita-POS eye lubricant, she was given the Vitaros erect!le dysfunction cream.
According to local media information, this type of confusion is common and the risk increases due to medications that have quite similar names. Also, local authorities added that this case is extremely strange because no one noticed that the alleged erectile dysfunction cream had been prescribed to a woman. “Neither the pharmacist nor she nor the doctor understands that the cream was to treat another problem that had nothing to do with their eyes,” he sounded.
When the cream was smeared, the woman began to notice that her vision became blurred, she suffered irritation and her eyelid swelled. Given this, she went immediately to the hospital, where she was informed that she had a chemical injury.
Days later the patient recovered completely and the authorities explained that it is necessary to write the prescription correctly and legibly to avoid this type of incident.